# SDR COEA2012062821917

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53171100204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  STR 1L FROM FR 13-16 FOUND DAMAGED.  FABRICATED AND INSTALL NEW STRINGER SPLICE STR 1L SPLICE AT FR 13-16, HP1 FS 256.19, BL 0.00 PER SRM.
